Acta Physica Sinica
Citation Search Quick Search

ISSN 1000-3290
CN 11-1958/O4
Semimonthly
About
   » About APS
   » Editorial Board
   » SCI IF
   » Staff
   » Contact
Browse APS
   » Accepts
   » In Press
   » Current Issue
   » Past Issues
   » View by Fields
   » Top Downloaded
   » Sci Top Cited
Authors
   » Submit an Article
   » Manuscript Tracking
   » Call for Papers
   » Scope
   » Instruction for Authors
   » Copyright Agreement
   » Templates
   » Author FAQs
   » PACS
Referees
   » Review Policy
   » Referee Login
   » Referee FAQs
   » Editor in Chief Login
   » Office Login
Links
   »
Other articles related with "PACS:02.30.Mv":
50204 Mo Jia-Qi, Cheng Rong-Jun, Ge Hong-Xia
  Travelling wave solution of the weakly nonlinear evolution equation with control term
    Acta Physica Sinica   2011 Vol.60 (5): 50204-050204 [Abstract] (3422) [HTML 0 KB] [PDF 1114 KB] (848)
10201 Xie Feng, Lin Yi-Hua, Lin Wan-Tao, Mo Jia-Qi
  The solutions for disturbed El Ni o/La Ni a-southern oscillation model
    Acta Physica Sinica   2011 Vol.60 (1): 10201-010201 [Abstract] (3007) [HTML 1 KB] [PDF 607 KB] (1263)
8311 Wen Zhao-Hui, Mo Jia-Qi
  Solitary wave series solution for generalized (3+1)-dimensional nonlinear Burgers system
    Acta Physica Sinica   2010 Vol.59 (12): 8311-8315 [Abstract] (3488) [HTML 0 KB] [PDF 709 KB] (1687)
6707 Mo Jia-Qi, Lin Yi-Hua, Lin Wan-Tao
  Approximate solution of sea-air oscillator for El Ni?o-southern oscillation model
    Acta Physica Sinica   2010 Vol.59 (10): 6707-6711 [Abstract] (3034) [HTML 0 KB] [PDF 458 KB] (1493)
5190 Mo Jia-Qi, Yao Jing-Sun
  Approximate solution of 2-soliton for generalized disturbed mKdV coupled system
    Acta Physica Sinica   2010 Vol.59 (8): 5190-5193 [Abstract] (3683) [HTML 0 KB] [PDF 379 KB] (1144)
4403 Mo Jia-Qi, Liu Shu-De, Tang Rong-Rong
  Shock position for a class of Robin problems of singularly perturbed nonlinear equation
    Acta Physica Sinica   2010 Vol.59 (7): 4403-4408 [Abstract] (2725) [HTML 0 KB] [PDF 475 KB] (939)
4409 Chen Huai-Jun, Mo Jia-Qi
  Singularly perturbed nonlinear reaction diffusion problem with two parameters
    Acta Physica Sinica   2010 Vol.59 (7): 4409-4412 [Abstract] (2647) [HTML 0 KB] [PDF 389 KB] (716)
2919 Mo Jia-Qi, Chen Xian-Feng
  Approximate analytic solution of solitary wave for a class of nonlinear disturbed Nizhnik-Novikov-Veselov system
    Acta Physica Sinica   2010 Vol.59 (5): 2919-2923 [Abstract] (2996) [HTML 0 KB] [PDF 348 KB] (757)
1403 Mo Jia-Qi, Chen Xian-Feng
  Approximate solution of solitary wave for a class of generalized nonlinear disturbed dispersive equation
    Acta Physica Sinica   2010 Vol.59 (3): 1403-1408 [Abstract] (3899) [HTML 0 KB] [PDF 682 KB] (1401)
7141 Zhang Hui, Liu Yong-Jun, Pan Li-Hua, Zhang Yu
  First-principles study of Co doped BiFeO3
    Acta Physica Sinica   2009 Vol.58 (10): 7141-7146 [Abstract] (3678) [HTML 0 KB] [PDF 267 KB] (2186)
1291 Mo Jia-Qi, Lin Wan-Tao
  Approimate solution for three dimentional equatorial sea-air oscillator model
    Acta Physica Sinica   2008 Vol.57 (3): 1291-1294 [Abstract] (3975) [HTML 0 KB] [PDF 170 KB] (1721)
First page | Prev page | Next page | Last pagePage 1 of 1, 11 records
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn